hi i have wrote befor but did not get any replays. my qoistion is this my husband has hepc, &cirrhesis he has had 5bloodtransfusions in the last yr. he just had one 30 days ago he is haveing anouther one on friday. how meany can he have do to anemia becuse of hepc &cirrhosis? well the transfusions get closer? and what does this mean is he getting worse?is ther any thing i schould be asking the doc.? thanks for all your time.
I'm surely no expert at any of this but it makes sense to ask his doctor these same questions. Maybe bring a notebook and pen, jot down your questions and try to jot down the answers doctor gives you. This is your husband afterall, you need to know what's going on with his health and how you can help. God Bless You Both!
Just a few questions and comments. Was your husband requiring transfusions prior to Hep C tx? When his blood count started to go done was he ever put on Epogen? It is real expensive (about 1200 per shot) This medication is suppose to help increase blood cell formation, consequently decrease anemia. Secondly, has the doctor decreased his Ribrovin? The usual treatment course is to start decreasing the medication until blood work improves. If you contact the company that produces the medications should be able to send information fact sheets to give an idea about what they recommend. Each person is different and your physcian is responsible for prescribing. I hpe you are able to get the help you need. Oh about blood transfusions them self, There are always some kind of risks. Will write more later.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.